# SDR QXEA9700314

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- Engine: Garrtt TPE33111U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 8964943
- Condition: Worn
- Location: Nr 2 Engine
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL IN BLEED AIR SYSTEM.  GROUND RAN DETERMINED SMELL COMING FROM NR 2 BLEED.  PLACED ON MEL.  MEL CLEARED BY REPLACING THE NR 2 ENGINE GEARBOX CARBON SEAL.  PERFORMED GROUND RUN ON AIRCRAFT, CHECKED GOOD.
